# SDR AALA202509055316

- Difficulty date: September 3, 2025
- Submitted: September 6, 2025
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 36,993 hours, 15,906 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Faulted
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: WHILE CONFIGURING FLAPS DURING APPROACH FLAPS ASYMMETRY (SPLIT) OCCURRED. AIRCRAFT EMERGENCY LANDED SAFELY AT GUA.  REMOVED AND REPLACED FLAP POSITION INDICATOR (AALA202509045316) AND FSEU (AALA202509058159). PER AMM 27-51-00. ALL REQUIRED TEST NORMAL.
